# SDR DALA2017012400686

- Difficulty date: January 23, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N959DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53529
- Aircraft time: 52,264 hours, 27,734 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR NR 2 AND 4 STOP FITTINGS APPEAR TO BE CRACKED AT FORWARD EDGE.   REMOVED AND REPLACED THE FORWARD CARGO DOOR STOP FITTING IAW SRM 51-30-05, 51-10-05 AND 51-10-03.
